# SDR 96ZZZX3189

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1176415103
- Condition: Defective
- Location: Boost
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTENT TRANSFER PUMP LIGHT IN-FLIGHT (FULL TANK).  REMOVED AND REPLACED.
